# SDR B4MR98005

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1030 LT SIDE CIRCUM HAS SMALL AREA OF CORROSION JUST UNDER FLOORBEAM.  REMOVED CORROSION IAW SRM 51-10-6.  ULTRASONIC THICKNESS CHECK MINIMUM NOMINAL: .045 MAX NOMINAL: .075. FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  INSTALLED REPAIR IAW B727 SRM 51-40-3 FIG 1.  CORROSION TASK CARD NUMBER C53-224-06.  NON-ROUTINE TASK CARD NUMBER 11995.
